MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER COMPACT STRAIGHT; FILTER, BACTERIAL, BREATHING-C

TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER COMPACT STRAIGHT; FILTER, BACTERIAL, BREATHING-C
Catalog Number 19402
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "we had a bacterial filter fail on one of our anesthetic machines causing the patient to desaturate and drugs were given to the patient to no effect.On further investigation it was discovered that part of the paper filter was moving with the patient respirations.The filter was not wet.There may also have been a leak at the bottom of the co2 sampling port.Once the filter was replaced the patient's sats' returned to normal levels and the operation was completed without further issues".The patient status is reported as "fine".At the time of this report, the customer has not returned our requests for additional information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Additional information received on 25 february 2025 states "yes the patient desaturated.Remedied once filter changed".No medical intervention needed.The sample was returned to the manufacturer for evaluation.The manufacturer reported: "one sample was received.Visual inspection was conducted on the actual sample.Complaint reported that paper filter was moving with the patient respirations.The filter was not wet.There may also have been a leak at the bottom of the co2 sampling port.Based on the investigation conducted on the returned sample, the sample was assembled correctly and no blockage found on the housing.Record shows there is no material change for this product code.In current manufacturing procedure, 100% visual inspection, 100% leak test and drop test sampling after assembly process are conducted.Thus, any ineffective products will be culled out during the inspection and testing.No similar defect found at manufacturing site.Therefore, it is very unlikely condition at the manufacturing area that the product having defect to be released for shipment.This is meeting the visual manufacturing released specifications.Functional inspection was performed, the sample was undergone leak test.No leak observed on the returned sample.This is meeting the manufacturing released specifications.The device history record for lot 40z24f1872 was reviewed and no issue related to complaint was noted.The device was manufactured according to release specification.Based on the investigation conducted, the returned sample does not have any defect, and it is meeting manufacturing release criteria.The complaint could not be verified as manufacturing related issue." teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HUMID-VENT FILTER COMPACT STRAIGHT
Common Device Name
FILTER, BACTERIAL, BREATHING-C
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21423458
Report Number8040412-2025-00055
Device Sequence Number12660399
Product Code CAH
UDI-Device Identifier04026704348022
UDI-Public(01)04026704348022(11)240611(17)290531(10)40Z24F1872(21)
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K964382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number19402
Device Lot Number40Z24F1872
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown